# SDR SWAA2019110438489

- Difficulty date: October 17, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED L/H HORIZONTAL STABILIZER LOWER THIRD AFT STIFFENER ON #5 RIB ASSEMBLY, STAB. STA. 129.50.     / REPAIRED #5 RIB ASSEMBLY IAW SRM.
